MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL
Model Number 421910
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction

Brand Name
GENTLECATH
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pam meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key25877086
Report Number3005778470-2026-00778
Device Sequence Number20844802
Product Code GBM
UDI-Device Identifier30768455153825
UDI-Public30768455153825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421910
Device Lot Number5L04953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown